# SDR ASAA2019043089190

- Difficulty date: April 28, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 24,186 hours, 7,855 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT LEFT SIDE OVERTEMP LIGHT CAME ON IN FLIGHT. GROUNDED - YES. AFTER COMPLETION OF B737 CHECKLIST NORMAL OPS. SWITCH ON AND OVERHEAT LIGHT REMAINED EXTINGUISHED.
